Finite-time ruin probability of a perturbed risk model with dependent main and delayed claims
Articles
Yang Yang
Nanjing Audit University
https://orcid.org/0000-0002-1080-8658
Xinzhi Wang
Nanjing Audit University
Zhimin Zhang
Chongqing University
https://orcid.org/0000-0002-2704-6637
Published 2021-09-01
https://doi.org/10.15388/namc.2021.26.23963
PDF

Keywords

finite-time ruin probability
main and delayed claims
stochastic return
subexponential distribution
dependence

How to Cite

Yang Y., Wang X. and Zhang Z. (2021) “Finite-time ruin probability of a perturbed risk model with dependent main and delayed claims”, Nonlinear Analysis: Modelling and Control, 26(5), pp. 801-820. doi: 10.15388/namc.2021.26.23963.

Abstract

This paper considers a delayed claim risk model with stochastic return and Brownian perturbation in which each main claim may be accompanied with a delayed claim occurring after a stochastic period of time, and the price process of the investment portfolio is described as a geometric Lévy process. By means of the asymptotic results for randomly weighted sum of dependent subexponential random variables we obtain some asymptotics for finite-time ruin probability. A simulation study is also performed to check the accuracy of the obtained theoretical result via the crude Monte Carlo method.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy